Eve Quick Pain killer 40tablets

Eve Quick Pain killer 40tablets

$11.44

$11.44

Add to cart
Code EAN: 4987300052716 SKU: JAPEEZL0QCQE5 Categories:

Product introduction
● Evequick headache medication is a formulation designed to work well against headaches. Ibuprofen
, Allyl isopropyl acetyl urea that enhances the analgesic effect
Anhydrous caffeine, which also protects the gastric mucosa and promotes the absorption of ibuprofen
Contains magnesium oxide.

○ The original formula promotes absorption of analgesic ingredients, resulting in fast and excellent effects under headaches.
○ Contains a stomach-friendly gastric mucosal protective ingredient.
Sales of pharmaceutical products

● Notes on use
■■ Things you should not do■■
(If not protected, the current symptoms will worsen and side effects/accidents will likely occur.)
1. Do not take the following people
(1) People who have had allergic reactions due to this drug or the ingredients of this drug.
(2) Those who have had asthma after taking this drug or other antipyretic analgesics or cold remedies.
(3) Children under 15 years old.
(4) Pregnant women who are expected to give birth within 12 weeks.
2.Do not take any of the following medicines while taking this drug
Other antipyretic analgesics, colds, sedatives, motion sickness
3.Please do not operate the vehicle or machinery after taking
(Drowsiness etc. may appear.)
4. Please do not drink before and after taking
5. Please do not use for a long time
■■ Consultation■■
1. The following people, please consult your doctor, dentist, pharmacist or registered seller before taking
(1) Person who is treated by a doctor or dentist.
(2) Pregnant woman or person who seems to be pregnant.
(3) People who are breast-feeding.
(4) Elderly people.
(5) People who have had allergic reactions due to drugs.
(6) Person who received the next diagnosis.
Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease
(7) People who have had the following illnesses.
Gastric/duodenal ulcer, ulcerative colitis, Crohn’s disease
2.If any of the following symptoms appear after taking the drug, it may have side effects.
Stop and consult your doctor, pharmacist or registered seller with this manual

Related parts…Symptoms
Skin: Rash/redness, itch, bruise
Digestive system: nausea/vomiting, poor appetite, stomach discomfort, stomach pain, stomatitis, heartburn,
Stomach upset, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stool
Psychiatric system…vertigo
Cardiovascular palpitations
Respiratory: shortness of breath
Others: Blurred eyes, ears, swelling, nosebleeds, bleeding gums, bleeding stops
Difficulty, bleeding, back pain, excessive hypothermia, bloating

In rare cases, the following serious symptoms may occur.
In that case, please see a doctor immediately.

Name of symptom…Symptom
Shock (anaphylaxis): Immediately after administration, itching of the skin, hives,
Blurring of the voice, sneezing, itching in the throat, suffocation, palpitation, clouding of consciousness, etc.
Be seen.

Mucocutaneous eye syndrome (Stevens-Johnson syndrome),
Toxic epidermal necrolysis…high fever, redness of eyes, sore eyes, sore lips, sore throat,
A wide range of skin rashes and redness persists or aggravates rapidly.

Liver dysfunction: fever, itch, rash, jaundice (skin and white of eyes become yellow),
Brown urine, general fatigue, loss of appetite, etc. may occur.

Renal disorders: fever, rash, decreased urine output, swelling of the whole body, general swelling, joint pain
(Nodes hurt), diarrhea, etc. appear.

Aseptic meningitis: severe headache with a sore neck, fever, nausea and vomiting
Symptoms such as vomiting appear. (Such symptoms are especially associated with systemic lupus erythematosus.
Or, it is often reported in those who are treated for mixed connective tissue disease. )

Asthma… when you breathe
Appear.

Aplastic anemia: bruise, nosebleeds, bleeding gums, fever, pale skin and mucous membranes
Appearance, fatigue, palpitation, shortness of breath, feeling tired, hematuria, etc.
Appear.

Agranulocytosis… Sudden high fever, nausea, sore throat, etc.

3. The following symptoms may occur after taking the drug, so these symptoms may be sustained or enhanced.
If you see it, discontinue use and take this manual with a doctor, pharmacist, or registration
Please consult the seller
Constipation, drowsiness
If the symptoms do not improve after taking 4.5 to 6 times, discontinue use and take this instruction manual.
Please consult your doctor, dentist, pharmacist or registered seller

●Indication
● Headache, stiff shoulder, toothache, menstrual pain (menstrual pain), sore throat, joint pain, muscle pain, neuralgia,
Analgesia of low back pain, post-extraction toothache, bruising pain, ear pain, bone fracture pain, sprain pain, traumatic pain
●Resolving fever during chills and fever

● Usage and dose
Take the next dose up to 3 times a day, avoiding hunger as much as possible and take with water or lukewarm water.
Please give me. Please take at least 4 hours between doses.
Age: 1 dose
Adult (15 years old or older)・・・2 tablets
Under 15 years old…Do not take


(1) Please strictly observe the usage and dose.
(2) How to take out tablets
Press the convex part of the PTP sheet containing tablets strongly with your fingertips to break the aluminum foil on the back side.
Please take it out and drink. (If swallowed accidentally,
It may lead to unexpected accidents such as piercing the membrane. )

●Ingredients/quantity
2 tablets
Ingredients…Quantity
Ibuprofen…150 mg
Magnesium oxide…100 mg
Allyl isopropyl acetyl urea… 60 mg
Anhydrous caffeine…80mg

Additives: silicic acid anhydride, cellulose, hydroxypropyl cellulose, hypromellose,
Macrogol, Mg stearate, talc, titanium oxide

Brand

EVE

Weight 180 g